# SDR CHQA200900253

- Difficulty date: November 30, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145812
- Aircraft time: 14,443 hours, 12,546 cycles
- Engine: Allsn AE3007A
- Engine time: 12,995 hours, 10,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 3507
- Condition: Discharged
- Location: Cabin
- Part time: 165 hours, 141 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE AFT THREE FLOOR PROXIMITY LIGHTS WERE FOUND TO BE INOP.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
